A new series of resolvable PBIB (2) designs in unequal block sizes with three replicates

DOI: 10.18805/BKAP107    | Article Id: BKAP107 | Page : 161-164
Citation :- A new series of resolvable PBIB (2) designs in unequal block sizes withthree replicates .Bhartiya Krishi Anusandhan Patrika.2018.(33):161-164

Akhilesh Jha, Cini Varghese, Seema Jaggi, Mohd Harun and Devendra Kumar

Address :

ICAR-Indian Agricultural Statistics Research Institute, Library Avenue, New Delhi -110 012, India 


 In this paper, a new series of incomplete block designs with three replications has been proposed. These designs are partially variance balanced following a group divisible association scheme. The designs obtained here are with unequal block sizes and are suitable for experimentation in uneven land. Furthermore, these designs are resolvable, which enhances their application potential in regions where it may be difficult to accommodate complete replications at one place.




  1. Agrawal, B., Banerjee, S. and Awad, R. (2016). Some constructions of affine resolvable designs with unequal block sizes. International Journal of Engineering Innovation and Research, 5(1): 97-102.
  2. Ceranka, B. (1976). Balanced block designs with unequal block sizes. Biometrische Zeitschrift, 18(6): 499-504.
  3. Dey, A. (2008). Canonical efficiency factors and related issues revisited. Journal of Indian Society of Agricultural Statistics, 62(2): 169-    173.
  4. Gupta, S.C. and Jones, B. (1983). Equireplicate balanced block designs with unequal block sizes. Biometrika, 70(2): 433-440.
  5. Jha, A., Varghese, C., Jaggi, S., Harun, M. and Kumar, D. (2018). Resolvable block designs balanced fornon-directional neighbour effects. Bhartiya Krishi Anusandhan Patrika, 33(1- 2): 113-    115.
  6. John, J.A., Russell, K.G., Williams, E.R. and Whitaker, D. (1999). Resolvable designs with unequal block sizes. Australian and New Zealand Journal of Statistics, 41(1): 111-116.
  7. Kageyama, S. (1988). Two methods of construction of affine resolvable balanced designs with unequal block sizes. Sankhyâ: The Indian Journal of Statistics, Series B, 50(2): 195-    199.
  8. Kulshreshtha, A.C., Dey, A. and Saha, G.M. (1972). Balanced designs with unequal replications and unequal block sizes. The Annals of Mathematical Statistics, 43(4): 1342-1345.
  9. Patterson, H.D. and Williams, E.R. (1976). A new class of resolvable incomplete block designs.    Biometrika, 63(1): 83-92.
  10. Raghavarao, D. (1962). Symmetrical unequal block arrangements with two unequal block sizes. The Annals of Mathematical Statistics, 33: 620-    633.
  11. Sinha, K., Jones, B. and Kageyama, S. (1996). Some new non-proper variance-balanced designs with unequal replications. Statistics and Probability Letters, 27(2): 149-153.

Global Footprints